Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 54, NWS State College, PA

June 25, 20145 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2014, 4:56 PM EDT for 5 counties in Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 4:56 PM EDT (20:56 UTC)
Expired
Jun 25, 2014, 6:00 PM EDT
In force
64 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 103 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WUUS51 KCTP 252056
SVRCTP
PAC037-093-097-109-119-252200-
/O.NEW.KCTP.SV.W.0054.140625T2056Z-140625T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 600 PM EDT

* AT 456 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED NEAR KREAMER...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMSBURG...SUNBURY...SHAMOKIN...MOUNT CARMEL...SELINSGROVE...
  DANVILLE...NORTHUMBERLAND...MIFFLINBURG...KULPMONT...WINFIELD...
  ELYSBURG...FAIRVIEW-FERNDALE...RIVERSIDE...TREVORTON...SHAMOKIN
  DAM...CATAWISSA...MARSHALLTON...HUMMELS WHARF...KREAMER AND PENNS
  CREEK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 220 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4074 7702 4091 7707 4105 7643 4079 7636
TIME...MOT...LOC 2056Z 258DEG 20KT 4084 7695 

$$

STEINBUGL
2 follow-up statements
121 
WWUS51 KCTP 252126
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT WED JUN 25 2014

PAC109-119-252135-
/O.CAN.KCTP.SV.W.0054.000000T0000Z-140625T2200Z/
UNION PA-SNYDER PA-

526 PM EDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND
NORTHEASTERN SNYDER COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4079 7636 4075 7685 4079 7686 4082 7685
      4087 7680 4088 7680 4089 7682 4091 7685
      4095 7688 4105 7643
TIME...MOT...LOC 2125Z 258DEG 20KT 4087 7674 

$$

PAC037-093-097-252200-
/O.CON.KCTP.SV.W.0054.000000T0000Z-140625T2200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
526 PM EDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MONTOUR...SOUTHWESTERN COLUMBIA AND CENTRAL
NORTHUMBERLAND COUNTIES...

AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SUNBURY...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
BLOOMSBURG...SUNBURY...SHAMOKIN...MOUNT CARMEL...SELINSGROVE...
DANVILLE...NORTHUMBERLAND...KULPMONT...ELYSBURG...
FAIRVIEW-FERNDALE...RIVERSIDE...TREVORTON...SHAMOKIN DAM...
CATAWISSA...MARSHALLTON...HUMMELS WHARF...FERNVILLE...
MECHANICSVILLE...BUCKHORN AND NUMIDIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4079 7636 4075 7685 4079 7686 4082 7685
      4087 7680 4088 7680 4089 7682 4091 7685
      4095 7688 4105 7643
TIME...MOT...LOC 2125Z 258DEG 20KT 4087 7674 

$$

STEINBUGL
163 
WWUS51 KCTP 252156
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT WED JUN 25 2014

PAC037-093-097-252205-
/O.EXP.KCTP.SV.W.0054.000000T0000Z-140625T2200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
556 PM EDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTOUR...
SOUTHWESTERN COLUMBIA AND CENTRAL NORTHUMBERLAND COUNTIES WILL EXPIRE
AT 600 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4079 7636 4075 7685 4079 7686 4082 7685
      4087 7680 4088 7680 4089 7682 4091 7685
      4095 7688 4105 7643
TIME...MOT...LOC 2151Z 258DEG 20KT 4087 7674 

$$

STEINBUGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:20 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 25, 3:20 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT WED JUN 25 2014

.SYNOPSIS...
A SOUTHWESTERLY FLOW OF DEEP TROPICAL AIR WILL CONTINUE OVER THE
REGION THROUGH THIS EVENING...AHEAD OF A SLOW MOVING COLD FRONT.
THE FRONT WILL MOVE INTO FAR EASTERN PENNSYLVANIA BY EARLY
THURSDAY. SLIGHTLY LESS HUMID AIR WILL FOLLOW FOR THURSDAY AND
FRIDAY. HUMIDITY LEVELS WILL CREEP BACK UP DURING THE LATER PART
OF THE WEEKEND...AS A SUBTROPICAL RIDGE REBUILDS OVER THE WESTERN
ATLANTIC.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
1011 MB SFC LOW PRESSURE LOCATED JUST EAST OF KBFD AT 1830Z WITH
A SWWD TRAILING CFRONT APPROACHING KPIT.

NUMEROUS GULLY-WASHING SHOWERS AND THUNDERSTORMS HAVE FIRED ALONG
AND JUST EAST OF THE ALLEGHENY FRONT OVER THE PAST FEW HOURS WITH
INSTANTANEOUS RAINFALL RATES OF 3-6 INCHES/HR JUST SOUTH AND EAST
OF KUNV ATTM. RAINFALL RATES IN MOST OF THE STORMS ELSEWHERE WERE
A BIT LIGHTER AND OVER A MORE COMPACT AREA. MEASURED RAINFALL IN
THE KUNV VCNTY OVER THE PAST HOUR HAS APPROACHED 2 INCHES. 3-HOUR
FLASH FLOOD GUIDANCE IS 2.5 TO 3.5 ACROSS MUCH OF CENTRAL
PENN. WE OPTED TO MENTION THE HEAVY RAIN THREAT IN THE HAZARDOUS
WEATHER OUTLOOK FOR NOW /AND CHOSE NOT TO ISSUE A FLASH FLOOD
WATCH AT THIS TIME/ SINCE MOST OF THE WATER PROBLEMS WILL BE OF
THE URBAN AND POOR DRAINAGE PONDING VARIETY /NOT SIGNIFICANTLY
IMPACTING SMALL STREAMS AND CREEKS/.

MAINTAINED THE FLASH FLOOD WATCH FOR TIOGA AND POTTER COUNTIES IN
FAR NRN PENN...WHERE FFG IS 2 INCHES OR SLIGHTLY LESS AND THE
HEAVY/POTENTIALLY TRAINING SHOWERS AND TSRA WILL CONTINUE THROUGH
AT LEAST THIS EVENING.

ALTHOUGH THE AIR IS MOST JUICY ACROSS THE LOWER SUSQ WITH PWATS
OF 1.5-2 INCHES /AND SFC DEWPOINTS IN THE L70S/...SLIGHTLY WARMER
AIR ALOFT AND WEAKER LARGE SCALE CONVERGENCE WILL KEEP THE
CONVECTION LIMITED FOR THE NEXT FEW HOURS UNTIL THE CFRONT CLOSES
IN FROM THE WEST.

SIMILAR TO YESTERDAY AFTERNOON...A FEW OF THE TALLEST TSRA COULD
BRING SOME SMALL HAIL AND MARGINAL SVR WET MICROBURSTS...ESP FROM
KUNV NORTHEAST THROUGH KIPT /AND THE NCENT MTNS/ WHERE SLIGHTLY
STRONGER DEEP LAYER SHEAR EXISTS.

SHOWERS AND TSRA WILL GRADUALLY TAPER OFF FROM WEST TO EAST
THROUGH THE OVERNIGHT HOURS.

MIN TEMPS EARLY THURSDAY WILL DIP INTO THE UPPER 50S ACROSS THE
NW...BUT HOLD IN THE LOWER TO MID 60S ELSEWHERE UNDER PLENTY OF
CLOUD COVER AND GENERALLY A LIGHT NW WIND BEHIND THE INITIAL
CFRONT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A SECONDARY SURGE OF SLIGHTLY COOLER /BUT MOST NOTABLY DRIER/ AIR
WILL OCCUR THURSDAY ACROSS CENTRAL AND WESTERN PENN AS HIGH
PRESSURE NOSES INTO THE THAT PART OF THE STATE. CLOSER PROXIMITY
TO THE INITIAL COLD FRONT AND BETTER DEEP LAYER LIFT BENEATH THE
THERMALLY DIRECT RIGHT ENTRANCE REGION OF A 65 KT UPPER JET
EXTENDING FROM CENTRAL NEW YORK THROUGH NEW ENGLAND WILL CAUSE
SCATTERED SHOWERS TO LINGER ACROSS THE SUSQ VALLEY AND POINTS EAST
THROUGH THE MIDDAY HOURS BEFORE DEEP-LAYER DRYING ADVECTS ACROSS
THE REGION.

UPSLOPE FLOW AND LINGERING LLVL MOISTURE AHEAD OF THE SECONDARY
FRONT WILL BRING SOME LOW STRATUS...ALONG WITH SHOWERS OR DRIZZLE
TO THE LAURELS AND ADJACENT WRN MTNS THURSDAY MORNING.

SFC DEWPOINTS WILL RETURN TO RATHER COMFORTABLE LEVELS IN THE IN
THE 50S TO LOWER 60S.

HIGH TEMPS WILL RANGE FROM THE MID 70S IN THE NW TO THE MID 80S IN
THE FAR SE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
SFC HIGH PRESSURE WILL SHIFT EWD FROM SOUTHEASTERN CANADA TO THE
SRN NEW ENGLAND COAST BY 12Z SAT. THE HIGH PRESSURE CELL WILL
BECOME INCORPORATED INTO THE SEASONALLY FAMILIAR BERMUDA HIGH
CIRCULATION OFF THE SOUTHEAST COAST...WITH SOUTH-SOUTHWESTERLY
RETURN FLOW SOLIDIFYING THE DEFINITE SUMMERTIME PATTERN. MODEL AND
ENSEMBLE DATA ARE IN GOOD AGREEMENT IN BRINGING SUBTROPICAL
RIDGING NORTH OF 30N WITH 500MB HEIGHTS AROUND 588M OVER CENTRAL
PA OR SLIGHTLY ABOVE THE MEAN FOR LATE JUNE/EARLY JULY. UNDER THE
INFLUENCE OF THE SUBTROPICAL RIDGE...EXPECT PERSISTENCE FORECAST
TO PERFORM REASONABLY WELL WITH INCREASINGLY HOT/HUMID AFTERNOONS
WITH WEAKLY FORCED ISOLD TO SCT AIRMASS CONVECTION GIVING WAY TO
WARM/MUGGY NIGHTS.

WITH SUMMERTIME RIDGING MAKING ITS PRESENCE FELT ACROSS MUCH OF
THE LOWER 48...THE PRIMARY STORM TRACK...IN TURN...WILL BE LIFTED
NWD ALONG THE US/CANADIAN BORDER - WHICH IS VERY TYPICAL HEADING
INTO JULY. THE LATEST DETERMINISTIC MODEL AND ENSEMBLE DATA
ADVERTISE A SHORTWAVE TROUGH/CLOSED LOW MOVING ACROSS SOUTH-
CENTRAL CANADA /MANITOBA INTO WRN ONTARIO/ BY NEXT TUE-WED. PCPN
WILL BE FOCUSED ALONG SERIES OF ATTENDANT COLD FRONTS PUSHING EWD
THRU THE PLAINS/MIDWEST INTO THE GREAT LAKES/OH VLY. WPC SFC
PROGS SHOW A LEAD BOUNDARY REACHING THE UPPER OH VLY ON 30 JUNE
FOLLOWED BY A MORE WELL-DEFINED COLD FRONT APPROACHING THE REGION
BY 1-2 JULY. USING PWATS AS A GENERAL GUIDE...THE HIGHEST POPS
ARE LKLY IN THE SUN-WED TIMEFRAME WHEN MSTR AVAILABILITY WILL BE
+1SD ABOVE NORMAL. CONFIDENCE IS ABOVE AVG IN SEEING TEMPERATURES
NEAR TO ABOVE NORMAL.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
ENHANCED AREA OF INSTABILITY HELPED TO FIRE UP NUMEROUS HEAVY
SHOWERS AND TSRA ACROSS CENTRAL PENN EARLY THIS AFTERNOON. PERIODS
OF MVFR TO IFR CIGS AND VSBYS WILL PERSIST IN THE KAOO TO KIPT
CORRIDOR THROUGH 21Z BEFORE GRADUALLY SHIFTING EAST AND BECOMING
FOCUSED FROM KHGR TO KMDT AND KMUI EARLY THIS EVENING.

SFC COLD FRONT EXTENDING FROM NEAR KELZ TO KFKL AND KPIT AT 19Z
WILL DRIFT EAST AND GREATLY TRIM THE CHC FOR SHOWERS AFTER DUSK.

LINGERING LLVL MOISTURE AND RELATIVELY WEAK NW FLOW FOR MUCH OF
THE OVERNIGHT WILL CAUSE LOWERING CIGS WITH AREAS OF
STRATUS...1-3SM VSBYS IN FOG...AND PERHAPS SOME AREAS OF DRIZZLE
ACROSS MAINLY THE WRN MTNS OF PENN LATE TONIGHT AND THURSDAY
MORNING.

GRADUAL IMPROVEMENT TO MAINLY VFR WILL OCCUR DURING THE MIDDAY AND
AFTERNOON HOURS THURSDAY AS A SECONDARY CFRONT PUSHES SOUTHEAST
THROUGH THE REGION.

GENERALLY DRY CONDITIONS WILL CONTINUE FOR THURSDAY NIGHT INTO
FRIDAY WITH BRIEF SURFACE HIGH RIDGING OVER THE AREA. CHANCES FOR
PRECIPITATION INCREASE AGAIN FOR THE WEEKEND...BUT THESE LIKELY
WILL BE MORE DIURNALLY DRIVEN.

OUTLOOK...
THU...IMPROVING CONDITIONS...MAINLY VFR BUT SOME LINGERING SHRA
POSSIBLE AND LOW CIGS LIKELY IN THE MORNING.
FRI...MAINLY VFR.
SAT-SUN...GENERALLY VFR...BUT LOCAL RESTRICTIONS IN SCT SHRA/TSRA
MAINLY DURING THE AFTERNOONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR PAZ006-037.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...STEINBUGL
AVIATION...LAMBERT
Hazardous weather outlook, Jun 25, 2:28 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 PM EDT WED JUN 25 2014

PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-261830-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
228 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS HEAVY SHOWERS AND THUNDERSTORMS ACROSS THE REGION LATE
TODAY INTO TONIGHT COULD PRODUCE LOCALIZED MINOR FLOODING OF POOR
DRAINAGE AREAS AND PERHAPS A FEW SMALL STREAMS. RAINFALL AMOUNTS
WHERE THE SHOWERS AND THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS
COULD APPROACH 2 INCHES IN JUST AN HOUR OR SO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ006-037-261830-
POTTER-TIOGA-
228 PM EDT WED JUN 25 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-005-010-011-261830-
WARREN-MCKEAN-ELK-CAMERON-
228 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL BECOME LESS NUMEROUS AND
LIGHTER LATE TODAY AND TONIGHT. ADDITIONAL RAINFALL WILL BE
GENERALLY LESS THAN ONE HALF OF AN INCH...WITH SOME LINGERING
PONDING OF WATER POSSIBLE IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Jun 25, 3:26 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT WED JUN 25 2014

PAZ019-027-049-050-252030-
UNION PA-MIFFLIN PA-SOUTHERN CENTRE PA-SNYDER PA-
326 PM EDT WED JUN 25 2014

...A STRONG THUNDERSTORM WITH VERY HEAVY RAIN WILL IMPACT THE AREA
THROUGH 430 PM...

AT 323 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
POTTERS MILLS...MOVING EAST AT 15 TO 20 MPH.

BRIEF WIND GUSTS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODWARD...PLEASANT GAP...MILROY...CENTRE HALL...MILLHEIM...BEAVER
SPRINGS...AARONSBURG...REBERSBURG...SPRING MILLS...COBURN...
TROXELVILLE...POTTERS MILLS...POE VALLEY STATE PARK...REEDS GAP STATE
PARK...SNYDER-MIDDLESWART STATE PARK...LAURELTON CENTER...WEIKERT...
SEVEN MOUNTAINS...BELLTOWN AND BEAVERTOWN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 322 BETWEEN EAST OF BOALSBURG AND MILROY.
 ROUTE 522 BETWEEN EAST OF MCCLURE AND BEAVERTOWN.
 STATE ROAD 45 BETWEEN OLD FORT AND NEAR LAURELTON CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4071 7768 4073 7768 4073 7769 4086 7774
      4100 7724 4074 7715 4068 7767
TIME...MOT...LOC 1923Z 255DEG 14KT 4080 7761

STEINBUGL
Special weather statement, Jun 25, 4:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
404 PM EDT WED JUN 25 2014

PAZ027-049-050-252045-
UNION PA-MIFFLIN PA-SNYDER PA-
404 PM EDT WED JUN 25 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 404 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SNYDER-MIDDLESWART STATE PARK...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TYRONE...MIDDLEBURG...MCCLURE...KREAMER...PORT TREVORTON...PENNS
CREEK...BEAVER SPRINGS...RICHFIELD...MOUNT PLEASANT MILLS...
KRATZERVILLE...PAXTONVILLE...TROXELVILLE...FREMONT...MEISERVILLE...
SNYDER-MIDDLESWART STATE PARK...WEIKERT...BELLTOWN...BEAVERTOWN...NEW
BERLIN AND FREEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4065 7693 4066 7703 4068 7704 4068 7709
      4069 7711 4068 7715 4069 7726 4068 7732
      4069 7742 4083 7742 4085 7736 4088 7732
      4091 7688 4068 7689
TIME...MOT...LOC 2004Z 270DEG 19KT 4078 7733

STEINBUGL
Special weather statement, Jun 25, 4:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
443 PM EDT WED JUN 25 2014

PAZ049-050-052-252130-
UNION PA-NORTHUMBERLAND PA-SNYDER PA-
443 PM EDT WED JUN 25 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 442 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TYRONE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUNBURY...SELINSGROVE...NORTHUMBERLAND...MIFFLINBURG...WINFIELD...
RIVERSIDE...TREVORTON...SHAMOKIN DAM...TYRONE...HUMMELS WHARF...
MIDDLEBURG...KREAMER...PENNS CREEK...MOUNT PLEASANT MILLS...
KRATZERVILLE...PAXTONVILLE...VICKSBURG...STONINGTON...FREMONT AND
LECK KILL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTES 11 AND 15 BETWEEN SOUTH OF SELINSGROVE AND NEAR SHAMOKIN DAM.
 ROUTE 11 BETWEEN NEAR SHAMOKIN DAM AND WEST OF DANVILLE.
 ROUTE 15 BETWEEN NEAR SHAMOKIN DAM AND LEWISBURG.
 ROUTE 522 BETWEEN EAST OF BEAVERTOWN AND SELINSGROVE.
 STATE ROAD 45 NEAR MIFFLINBURG.
 STATE ROAD 61 BETWEEN SUNBURY AND STONINGTON.
 STATE HIGHWAY 147 BETWEEN NEAR LEWISBURG AND SUNBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4071 7661 4072 7713 4091 7714 4096 7679
      4095 7679 4097 7666 4096 7663
TIME...MOT...LOC 2042Z 266DEG 20KT 4083 7704

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:15 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Jun 24, 9:28 PM EDTAreal Flood AdvisoryCTPElk, McKean, Warren3 hr
Jun 25, 12:20 AM EDTSpecial Weather StatementCTPCameron, Potter40 min
Jun 25, 12:29 AM EDTAreal Flood AdvisoryCTPElk, McKean, Warren3 hr
Jun 25, 2:01 AM EDTAreal Flood WarningCTPWarren6 hr
Jun 25, 3:18 AM EDTAreal Flood AdvisoryCTPElk, McKean5 hr
Jun 25, 1:34 PM EDTAreal Flood AdvisoryCTPMcKean, Potter, Tioga, Warren116 min
Jun 25, 2:30 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Huntingdon3 hr
Jun 25, 2:44 PM EDTAreal Flood AdvisoryCTPBlair2 hr
Jun 25, 3:26 PM EDTSpecial Weather StatementCTPMifflin64 min
Jun 25, 4:00 PM EDTAreal Flood AdvisoryCTPClinton, Lycoming, Montour, Northumberland, Potter, Sullivan and 2 more3 hr
Jun 25, 4:04 PM EDTSpecial Weather StatementCTPSnyder41 min
Jun 25, 4:31 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Columbia, Juniata, Mifflin, Montour and 4 more3 hr
Jun 25, 4:43 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder47 min
Jun 25, 5:30 PM EDTAreal Flood AdvisoryCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more3 hr
Jun 25, 5:44 PM EDTSpecial Weather StatementCTPColumbia46 min
Jun 25, 5:50 PM EDTSpecial Weather StatementCTPNorthumberland25 min
Jun 25, 6:01 PM EDTAreal Flood AdvisoryCTPColumbia, Cumberland, Dauphin, Lebanon, Montour, Northumberland and 2 more3 hr
Jun 25, 6:23 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Clinton, Huntingdon, Mifflin3 hr
Jun 25, 6:52 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Perry, York3 hr
Jun 25, 7:54 PM EDTSpecial Weather StatementCTPAdams, Lancaster, Lebanon, Schuylkill, York36 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.